# SDR MASA2012082635068

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 20,268 hours, 16,356 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR ANTI INBOARD SKID CAUTION MESSAGE / INDICATION ON EICAS.  MAINTENANCE FOUND AND SECURED A LOOSE CONNECTION AT THE LEFT INBOARD WHEEL SPEED TRANSDUCER.
